MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER NEUTRAL 36 MM I.D. SIZE D FOR USE WITH G7 ACETABULAR SYSTEM ONLY; PROSTHETIC, HIP

ZIMMER BIOMET, INC. LINER NEUTRAL 36 MM I.D. SIZE D FOR USE WITH G7 ACETABULAR SYSTEM ONLY; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Pain (1994); Fluid Discharge (2686)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: item# 110010243 | item name g7 osseoti 3 hole shell 50mm d 0mm d | lot# 6833659; item# 00877503601 | item name bioloxâ® delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 | lot# 3031183; item# 0100561317 | item name wagner cone prosthesisâ®, 135â°, uncemented, 㸠17, taper 12/14 | lot# 3017160.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported a study patient underwent a right tha.Subsequently, the patient experienced surgical site wound dehiscence, drainage, was diagnosed with deep infection, and had phase 1 device removal, i&d, resection, and antibiotic spacer placement 2 months later.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Corrected: b3; d6.B explant date.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected; updated: g3; h2; h3; h6.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.  a surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.  the expression 'wound concerns' or 'non-healing wound' would imply that the appearance of the wound deviates from what a surgical wound should appear as.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.  this deviation signifies an alteration in the wound healing process.The reported event of deep infection <90 days occurred post implantation.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER NEUTRAL 36 MM I.D. SIZE D FOR USE WITH G7 ACETABULAR SYSTEM ONLY
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11281985
Report Number0001822565-2021-00322
Device Sequence Number17030063
Product Code LPH
UDI-Device Identifier00889024519893
UDI-Public(01)00889024519893(17)250809(10)64843270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Model NumberN/A
Device Catalogue Number30103604
Device Lot Number64843270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/21/2021
02/24/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date02/16/2021
02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight45